ent-icon
Tinnitus in ear
Hi I m getting some tinnitus in ear after taking Ayurvedic medicine by local doctor...so I stopped them ..and using tinnex tab 20mg ...while using tinnex the tinnitus is decresing by 50 percentage...if I stop taking tinnex then again back to normal...what can I do...how much duration i can take tinnex... I am on tinnex since one week..
1157 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Have to continue for 3 to 6 months.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.